# SDR AALA202409099466

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 63,743 hours, 26,708 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 202200101
- Part serial: 312
- Condition: Leaking
- Location: Hyd System
- Part time: 64,193 hours, 26,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SUSPECTED LEAK IN HYDRAULIC FLUID SYSTEM-A AND SYSTEM-B; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHX. SYSTEM-A (AALA202409094041) AND SYSTEM-B (AALA202409099466) HYDRAULIC FLUID QUANTITY TRANSMITTER WAS ALSO CHANGED. PER AMM 29-33-12.
